# SDR AALA996039

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982107
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJC - MAIN ENTRY DOOR SLIDE STARTED TO COME OUT OF CASE.  REINSTALLED LATCH.  (M)
